# SDR SWAA2022030405443

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FUSELAGE CUT OUT; FWD EDGE; FUSELAGE SKIN BENT AND GOUGED WITH MATERIAL MISSING IN TWO PLACES ON INNER SURFACE APPROXIMATELY 19' FROM LOWER EDGE OF CUT OUT JUST ABOVE LAP SEAM / REPAIRED IAW EA 1-753-34531.
